MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA SOLUTIONS AB MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Model Number MONACO
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that they cannot use non-coplanar arcs/beams with versa hd and/or agility.
 
Additional Manufacturer Narrative
H6 updated.H7 updated.H10 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be use of incorrect machine model files with monaco.A plan created in a version prior to 6.0 can be calculated with couch angles other than zero.After monaco is upgraded to a version 6.0 or greater, and the plan is recalled, the couch angles will be incorrectly set to zero and cannot be edited to non-zero values.For the problem to occur, certain monaco treatment machine model files must have specific properties.It is possible to export a monaco plan with beam couch angles incorrectly set to zero, but the monaco dose distribution reflects a calculation performed with non-zero couch angles.The dose distribution in monaco will not reflect the dose delivered to the patient.Irradiated areas of the patient could be overdosed or underdosed.Elekta assessed the severity of risk to be serious.Based on the available information there has been no mistreatment.An important field safety notice (382-01-mon-021) was sent to one affected customer on (b)(6) 2021 (elekta reference #: (b)(4).It was ascertained that only one customer has incorrect machine model files with monaco 6.X).Monaco 6.X couch limit validation logic does not properly handle non-standard machine model files.The issue described above did not affect any customers devices in the united states of america and only affected one customer device worldwide.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30345
Manufacturer Contact
pms
cornerstone
london road
crawley, west sussex RH10 -9BL
UK   RH10 9BL
MDR Report Key12598120
Report Number3015232217-2021-00002
Device Sequence Number17153411
Product Code MUJ
UDI-Device Identifier00858164002275
UDI-Public00858164002275
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K202789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMONACO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date10/08/2021
Supplement Report FDA Received Date12/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown